Femibion Bradycardia Neonatal Side Effect Reports
The following Femibion Bradycardia Neonatal side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Bradycardia Neonatal, can occur, and what you can do about them.
A side effect could appear soon after you start Femibion or it might take time to develop.
|Atrial Septal Defect, Haemangioma, Inguinal Hernia, Bradycardia Neonatal, Maternal Exposure During Pregnancy, Hyperbilirubinaemia, Premature Baby, Anaemia Neonatal, Neonatal Respiratory Distress Syndrome|
This Bradycardia Neonatal side effect was reported by a health professional from GERMANY. A 0-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Femibion (dosage: 0-27.5 Gw), which was started on Jan 26, 2009. Concurrently used drugs:
Femibion Bradycardia Neonatal Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Femibion Bradycardia Neonatal Reviews
|Tue, 22 Jun 2010|
|<strong></strong><span style="color: #476cb8;"><span style="cursor: pointer;">34 yrs. old "Ectopic Pregnancy"</span><span style="display: none;"></span></span> <span><span>Im a 34 yrs. old Female. I was operated in my "Thyroid" when I was 14 yrs. old it's was a hereditary in my family and Im taking "Levothyrox 125mg. one pill per day after being operated. At 34, I was diagnosed of "TB" and I was prescribed to take Rifinah 300 / 150 mg. for 6 months starting March until September 2009. After my Rifinah medication, I had an x-ray test and the result is ok. I've informed my Pulmonary Doctor that I have plan to have a baby, he told me that it's better to cure my "TB" so, there will be no problem when i get pregnant. November 3, 2009 I started taking FEMIBION as prescribed by my Gynecologist because I've been trying to get pregnant for almost a year for a second baby. My 1st child is already 4 1/2 yrs. old My Gynecologist is aware that I took a medication of Rifinah for 6 months. And last Jan. 14, 2010 I was rushed in the hospital and the doctor have found out that Im having an "Ectopic Pregnancy" I immediately under go "Laparoscopic" operation and they cut off the right side of my Fallopian tube because it was already ruptured. I asked my Gynecologist, what was the cause why did i have an Ectopic Pregnancy? I dont smoke or even drink alcohols? I never use any contraceptives in my life. I dont have any problem during my first pregnancy and I had a normal delivery. My Gynecologist cant find the reasons why I had an Ectopic Pregnancy? because I had a regular check-up with him to be sure that everything will be ok. I hope someone can help me what might be the cause of having an Ectopic Pregnancy? was it my Rifinah medications? Please help... Thank you.</span></span>|